# SDR UIEA2016072100606

- Difficulty date: July 21, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 70,103 hours, 11,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 2000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/D SEAT TRACK CRACKED AT BS 2000 RBL 75.9.   REPAIRED IAW SRM 53-00-52 REPAIR 13 FIGURE 201 DETAIL I REV.77.
